On properties not inherited by monoids from their Schützenberger groups

Gray, R, Malheiro, A and Pride, SJ (2011) On properties not inherited by monoids from their Schützenberger groups. Information and Computation, 209 (7). pp. 1120-1134.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Users 2731 not found.
Date Deposited: 21 Feb 2013 21:16
Last Modified: 04 May 2020 23:42
URI: https://ueaeprints.uea.ac.uk/id/eprint/41513
DOI: 10.1016/j.ic.2011.03.004

Actions (login required)

View Item View Item